# SDR USAASB99102

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Row 5a/16a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND SEVERAL CABIN SEAT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS AT SEATS 5A AND 16A AND RERACKED REMAINING BATTERY PACKS.  OPERATIONAL CHECK GOOD.  (M)
